# SDR SWAA2022020812557

- Difficulty date: January 29, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 41,474 hours, 24,335 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ORSS 273;16 INCHES AFT R/S AND 3 INCHES BELOW UPPER WING PNL BULB SEAL RETAINER CRACKED. / REMOVED AND REPLACED BULB SEAL RETAINER AND BRACKET PER SRM 51-40-02.
